Recognizing graphs close to bipartite graphs with an application to colouring reconfiguration

Bonamy, M, Dabrowski, KK orcid.org/0000-0001-9515-6945, Feghali, C et al. (2 more authors) (2021) Recognizing graphs close to bipartite graphs with an application to colouring reconfiguration. Journal of Graph Theory, 98 (1). pp. 81-109. ISSN 0364-9024

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2021 The Authors. Journal of Graph Theory published by Wiley Periodicals LLC. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: degenerate graphs; near-bipartite graphs; reconfiguration graphs
Dates:
  • Published: September 2021
  • Published (online): 24 May 2021
  • Accepted: 3 April 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Apr 2021 13:03
Last Modified: 25 Jun 2023 22:38
Status: Published
Publisher: Wiley
Identification Number: 10.1002/jgt.22683
Open Archives Initiative ID (OAI ID):

Download

Export

Statistics